Sur les séries de Mac-Laurin à plusieurs variables

Henri Dulac Grenoble

TBD mathscidoc:1701.33475

Acta Mathematica, 31, (1), 95-106, 1908.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:20 uploaded by actaadmin ] [ 59 downloads ] [ 0 comments ]
@inproceedings{henri1908sur,
  title={Sur les séries de Mac-Laurin à plusieurs variables},
  author={Henri Dulac},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203020339217184},
  booktitle={Acta Mathematica},
  volume={31},
  number={1},
  pages={95-106},
  year={1908},
}
Henri Dulac. Sur les séries de Mac-Laurin à plusieurs variables. 1908. Vol. 31. In Acta Mathematica. pp.95-106. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203020339217184.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved